# SDR MALA975435

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 3148 - DURING TAKEOFF ROLL A LEFT UNCOMMANDED TURN FROM NOSE WHEEL STEERING TOOK PLACE.  TAKEOFF WAS ABORTED.  MAINTENANCE PERFORMED FUNCTION PER MEL 32.1, PERFORMED TAXI TEST AND NO LEAK NOTED ON HYDRAULIC SYSTEM.  ALL CHECKS GOOD.  (M)
